How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 6577
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

I've stopped taking birth control lately and have been going

This answer was rated:

Hi! I've stopped taking birth control lately and have been going through a lot of changes, but I'm worried that these changes might be from an unknown and unwanted pregnancy.
JA: Have you been keeping a personal medical record?
Customer: Kind of, I've been carefully keeping track of all of the things I've been experiencing
JA: Anything else in your medical history you think the Doctor should know?
Customer: I was on birth control for about 2 months and because of the side effects I stopped taking it for a few weeks, took it again on and off for a few more weeks, and then stopped taking it all together about 2-3 weeks ago
Customer: replied 4 months ago.
I just want to know if the things I'm experiencing are from stopping the birth control or if they could be possibly symptoms of an early pregnancy (I did not have vaginal sex without birth control).
Customer: replied 4 months ago.
The things I have been experiencing are increased discharge (I was used to the birth control changing my discharge but never really the amount). 2 or so weeks ago I did experience bleeding and cramping for a few days after stopping my birth control completely that I believed was a period but now I am second guessing myself. I don't know if I've provided enough or any relevant information.
Hello and welcome to Just Answer. I look forward to answering your question. Increased discharge and irregular bleeding is common when stopping the birth control pill. It will not help you to wonder if you are pregnant or if the symptoms are due to pregnancy. You can purchase a pregnancy test at any drug store and do it. If you are not pregnant then you will know the symptoms are from stopping the pill. Please reply with questions and consider a positive rating. We are not compensated without a rating. thank you for using JA.
Dr. K. and 5 other Medical Specialists are ready to help you
Customer: replied 4 months ago.
Thank you! :)